Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from diabetes, depression, gastric problem. Taking glimisave m2 forte, trivolib. Right medication?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2001
Answered : 297 Questions
Question
SIR/MADAM,
I AM AGED 40 YEARS, DETECTED OF DIABETES TYPE II FOR THE LAST 2 YEARS,
PROBLEM 1) TREMENDOUS "RAPID GASTRIC DUMPING" AND NAUSEA 2) MY FBS BEFOR GOING TO A GENERAL PHYSICIAN WAS 174 AND PP 256. I TAKE GLIMISAVE M2 FORTE(GLIMEPIRIDE+METFORMIN HYDROCHLORIDE) AT BREAKFAST , TRIVOLIB 2 AT LUNCH AND TRIVOLIB 1 AT DINNER. AFTER TAKING THAT MY FBS REMAINS THE SAME BUT THE PP IS 229. I AM SUFFERING ALSO FROM DEPRESSION.... AM I INTO CORRECT MEDICATION??? I STAY IN JALPAIGURI, WEST BENGAL, A SEMI URBAN AREA WITOUT SUPERSPECIALITIES...PLZ PLZ HELP....
Posted Mon, 22 Apr 2013 in Diabetes
 
 
Answered by Dr. V. Kumaravel 2 hours later
Hello sir

I do understand that you have diabetes for 2 years, on various medication and your concern seems to be related to gastric problem.

Your gastric dumping can be related to metformin and also due to volibo. I would prefer to change these medications and see how your symptoms improve. If your sugar increases after stopping these medications we can choose other medications that can be tolerated by you for blood sugar control. Regular walking and a diabetic diet will help to reduce your sugars.

I would also prefer to check your lipid profile and HBA1c levels

regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor